# SDR BSAASDR0604

- Difficulty date: February 16, 2006
- Submitted: February 18, 2006
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 22,670 hours, 30,621 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 24412886
- Condition: Shorted
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LEFT FIRE DETECTOR LOOP LIGHT CAME ON AND STAYED ILLUMINATED, CREW LANDED WITH NO FURTHER INCIDENT.  REPLACED FORWARD FIRE DETECTOR LOOP DUE TO FINDING CENTER WIRE SHORTED TO SHIELD.  SYSTEM OPS CK GOOD.
